# SDR HEEA954441

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6420 · Tail Rotor Head
- Part: Tail Rotor
- Part number: 350A33211905
- Condition: Bearing Failed
- Location: T/R Hub
- Part time: 482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IN T/R HUB SEPARATED 360 DEGREES AROUND.
